# SDR BB05059

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: Passenger Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT  FLT 422 - EN ROUTE TPA TO CLT, THE CABIN CREW REPORTED THE 2L LAV SMOKE DETECTOR WAS GOING OFF WHILE AN ODOR WAS PRESENT.  MAINTENANCE REPLACED THE 2L LAV SMOKE DETECTOR.
